IEICE Transactions on Information and Systems
Online ISSN : 1745-1361
Print ISSN : 0916-8532
Special Section on Foundations of Computer Science — New Trends in Algorithms and Theory of Computation —
On the Length-Decreasing Self-Reducibility and the Many-One-Like Reducibilities for Partial Multivalued Functions
Ji-Won HUHShuji ISOBEEisuke KOIZUMIHiroki SHIZUYA
Author information
JOURNAL FREE ACCESS

2013 Volume E96.D Issue 3 Pages 465-471

Details
Abstract
In this paper, we investigate a relationship between the length-decreasing self-reducibility and the many-one-like reducibilities for partial multivalued functions. We show that if any parsimonious (many-one or metric many-one) complete function for NPMV (or NPMVg) is length-decreasing self-reducible, then any function in NPMV (or NPMVg) has a polynomial-time computable refinement. This result implies that there exists an NPMV (or NPMVg)-complete function which is not length-decreasing self-reducible unless P=NP.
Content from these authors
© 2013 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top